# SDR SWIA202056219

- Difficulty date: December 8, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Arm
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OTBD FLAP HINGE ARM ASSY'S AT WS178.00, WS220.00 AND 264.00 MOUNTING HARDWARE IS WORN AND CORRODED   (C-CHECK) RO 2/9/2021   ODERED, RECEIVED AND INSTALLED NEW HARDWARE ON RH OUTBOARD- FLAP HINGE ASSEMBLY AT WS178.00 WS220.00 AND WS264.00. 15 BOLTS, 12 NUTS, 1 PIN AND 29 WASHERS. INSTALLED CAMP 21866109 JOB 2757660 OPERATION 554.
